# SDR DALA1302303718

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 41,481 hours, 17,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  EMERGENCY ESCAPE PATH LIGHTING BATTERY PACKS M1675, M1676 FAILED THE CAPACITY TEST.  MX REPLACED BATTERY PACKS M1675, M1676 IAW AMM 33-51-06.  OPS CHECK OK.
